# SDR QXEA2010021800089

- Difficulty date: February 15, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -FLOORBEAM ANGLE ON FWD SIDE OF 280.0 IS CORRODED.  REMOVED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-42-21-001-001-A01.  INSTALLED NEW NUTPLATES USING CR3214-4 FASTENERS, ALL WORK IAW SRM 51-42-13-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
